Alert archive / Montana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 13, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jul 4, 2008, 7:27 PM MDT for Deer Lodge County, Granite County, Powell County, Montana. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2008, 7:27 PM MDT (01:27 UTC)
- Expired
- Jul 4, 2008, 8:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
Counties Deer Lodge County, MT, Granite County, MT, Powell County, MT
The radar
The Missoula radar (KMSX), 96 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:30 PM MDT | HAIL 2.5 | 14 S Philipsburg, MT | STATE EMPLOYEE ESTIMATED TENNIS BALL SIZE HAIL CAUSING EXTENSIVE DAMAGE TO HIS VEHICLE. SNOW PLOWS WERE CALLED TO CLEAR ROADWAYS. |
| Jul 4, 7:55 PM MDT | HAIL 1.75 | 1 E Jens, MT | LARGE HAIL REPORTED ALONG I-90. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 1.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 2852 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KMSO 050128 SVRMSO MTC023-039-077-050215- /O.NEW.KMSO.SV.W.0013.080705T0127Z-080705T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MISSOULA MT 727 PM MDT FRI JUL 4 2008 THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DEER LODGE COUNTY IN WEST CENTRAL MONTANA... EASTERN GRANITE COUNTY IN WEST CENTRAL MONTANA... SOUTHERN POWELL COUNTY IN WEST CENTRAL MONTANA... * UNTIL 815 PM MDT. * AT 721 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 16 MILES SOUTH OF PHILIPSBURG...OR ABOUT 21 MILES WEST OF ANACONDA... AND WAS MOVING NORTHEAST AT 32 MPH. THIS STORM WILL IMPACT GEORGETOWN LAKE. * THE SEVERE THUNDERSTORM WILL BE NEAR... GEORGETOWN LAKE AROUND 735 PM MDT PHILIPSBURG AROUND 750 PM MDT. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EAST CENTRAL IDAHO AND NORTHWESTERN MONTANA. LAT...LON 4672 11316 4647 11268 4595 11325 4612 11352 TIME...MOT...LOC 0127Z 211DEG 27KT 4615 11334 $$ DICKERSON
2 follow-up statements
000 WWUS55 KMSO 050155 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 753 PM MDT FRI JUL 4 2008 MTC023-039-077-050215- /O.CON.KMSO.SV.W.0013.000000T0000Z-080705T0215Z/ DEER LODGE MT-GRANITE MT-POWELL MT- 753 PM MDT FRI JUL 4 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR SOUTHERN POWELL...EASTERN GRANITE AND NORTHERN DEER LODGE COUNTIES... * AT 743 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GEORGETOWN...OR ABOUT 17 MILES NORTHWEST OF ANACONDA...AND WAS MOVING NORTHEAST AT 31 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRINCETON AROUND 805 PM MDT... MAXVILLE AROUND 810 PM MDT. HAIL UP TO HALF AN INCH IN DIAMETER HAS BEEN REPORTED IN SOUTH OF GEORGETOWN LAKE...WHICH WAS OUTSIDE THE STRONGEST PART OF THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SECCOND THUNDERSTORM IN THE AREA IS CURRENTLY CROSSING INTERSTATE 90 NEAR GOLDCREEK. THIS SECOND STORM WILL BE CAPABLE OF PRODUCING 1 INCH HAIL AS WELL AS VERY HEAVY RAINFALL OVER THE INTERSTATE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EAST CENTRAL IDAHO AND NORTHWESTERN MONTANA. LAT...LON 4607 11315 4629 11341 4672 11316 4647 11268 TIME...MOT...LOC 0153Z 211DEG 27KT 4632 11319 $$ DICKERSON
000 WWUS55 KMSO 050219 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 816 PM MDT FRI JUL 4 2008 MTC023-039-077-050226- /O.EXP.KMSO.SV.W.0013.000000T0000Z-080705T0215Z/ DEER LODGE MT-GRANITE MT-POWELL MT- 816 PM MDT FRI JUL 4 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POWELL...EASTERN GRANITE AND NORTHERN DEER LODGE COUNTIES EXPIRES AT 815 PM MDT... THE STORMS HAVE MOVED OUT OF THE PREVIOUS WARNED AREA AND A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED. A VERY STRONG THUNDERSTORM...CURRENTLY 20 MILES EAST OF PHILIPSBURG...IS MOVING TO THE NORTHEAST AT AROUND 25 MPH AND MAY IMPACT INTERSTATE 90 BY 845 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA. LAT...LON 4607 11315 4629 11341 4672 11316 4647 11268 TIME...MOT...LOC 0155Z 211DEG 27KT 1994 3531 $$ DICKERSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:35 PM MDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jul 4, 2:35 PM MDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 235 PM MDT FRI JUL 4 2008 .DISCUSSION...A LOW PRESSURE TROUGH THAT IS CURRENTLY MAKING ITS WAY INTO NORTHWEST MONTANA AND NORTHERN IDAHO WILL CONTINUE TO PASS THROUGH THE NORTHERN ROCKIES THIS AFTERNOON AND EVENING. THE BEST INSTABILITY WILL QUICKLY PASS THROUGH WESTERN AND SOUTHWESTERN MONTANA THIS AFTERNOON. THE STRONGEST THUNDERSTORMS WILL PASS DURING THE AFTERNOON AND EVENING. BULK SHEAR UP TO 50KTS...LIFTED INDICES UP TO NEGATIVE 2-5C...THETA-E LAPSE RATES NEGATIVE 2-5K/KM AND MUCAPE VALUES OF 1000-2000J/KM MAINLY IN WESTERN/SOUTHWESTERN MONTANA ALL POINT IN THE DIRECTION FOR THUNDERSTORMS THIS AFTERNOON TO PRODUCE HAIL..BRIEF HEAVY RAIN AND STRONG WINDS. THESE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL QUICKLY MOVE THROUGH NORTHWEST AND WEST CENTRAL MONTANA...AS WELL AS LEMHI COUNTY BETWEEN AROUND 3PM TO 6PM. IN SOUTHWEST MONTANA STRONG THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH 9PM THIS EVENING. SKY COVER WILL DECREASE THIS EVENING STARTING IN NORTHWEST MONTANA...BUT SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE OVERNIGHT IN SOUTHWEST MONTANA. SATURDAY WILL BE A LITTLE COOLER DUE TO SOME LINGERING CLOUDS AND SOME AIR MASS COOLING IN THE WAKE OF TONIGHTS DISTURBANCE. THERE IS STILL A THREAT OF LATE DAY CONVECTION OVER SOUTHWEST MONTANA AND LEMHI AND SOUTHERN IDAHO COUNTIES IN NORTH CENTRAL IDAHO AS THE SURFACE THERMAL BOUNDARY AND INSTABILITY PERSIST OVER THAT AREA. A SECOND WEAKER TROUGH PASSES OVER THE NORTHERN ROCKIES SUNDAY. THIS IS NOT EXPECTED TO PRODUCE MUCH...EXCEPT ISOLATED THUNDERSTORMS IN THE LINGERING INSTABILITY AGAIN MAINLY OVER SOUTHWEST MONTANA AND ADJACENT IDAHO COUNTIES. A LOW AMPLITUDE RIDGE WILL DEVELOP MONDAY AND PERSIST THROUGH MUCH OF THE COMING WEEK. THIS WILL KEEP THE REGION DRY WHILE PUSHING TEMPERATURES A BIT EACH DAY. THERE IS A HINT OF THE RIDGE WEAKENING AROUND FRIDAY AS WE BEGIN TO GET SOME ENERGY OFF OF A GULF OF ALASKA TROUGH. WILL BE TOUGH TO HAVE MUCH CONFIDENCE IN THE TIMING OF THIS FOR A FEW MORE DAYS...HOWEVER...AND HAVE THUS LEFT THE WARM AND DRY FORECAST IN PLACE FOR NOW. && .AVIATION...THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING THROUGH THE AFTERNOON AND EARLY EVENING ACROSS ALL OF WESTERN MONTANA AND NORTHERN IDAHO. THE AREA OF GREATEST CONCERN FOR VERY STRONG STORMS WITH THE POTENTIAL FOR DAMAGING WINDS AND HAIL WILL GENERALLY BE EAST OF A LINE FROM LEMHI COUNTY IN IDAHO TO FLATHEAD COUNTY IN MONTANA. MOST AREAS WILL SEE A DECREASE IN CONVECTION AFTER 00 UTC (1800 HRS MDT)...BUT THUNDERSTORMS WILL LINGER OVER SOUTHWEST MONTANA AND LEMHI COUNTY UNTIL AROUND DARK. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING COUNTIES: FLATHEAD...LAKE...POWELL...SILVER BOW...DEERLODGE...GRANITE... MISSOULA...AND RAVALLI UNTIL 10 PM MDT. ID...SEVERE THUNDERSTORM WATCH FOR LEMHI COUNTY UNTIL 10 PM MDT. && SHORT TERM...KITSMILLER LONG TERM....WHITMORE AVIATION...WHITMORE
Hazardous weather outlook, Jul 4, 5:07 AM MDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 507 AM MDT FRI JUL 4 2008 IDZ006-MTZ002-005>007-043-042200- SOUTHERN CLEARWATER MOUNTAINS-WEST GLACIER REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 507 AM MDT FRI JUL 4 2008 /407 AM PDT FRI JUL 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A WEATHER DISTURBANCE PASSES THROUGH THE NORTHERN ROCKIES. THUNDERSTORMS WILL BE STRONG PRODUCING HEAVY RAIN...DAMAGING WINDS WITH GUSTS TO 60 MPH AND LARGE HAIL. STRONG THUNDERSTORMS WILL PREVAIL THROUGH THE EVENING CONTINUING THE THREAT FOR BRIEF HEAVY RAINFALL AND HAIL. HOWEVER THE SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THROUGH THE OVERNIGHT HOURS BUT DIMINISH IN INTENSITY WITH BRIEF HEAVY RAINFALL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005-007-008-MTZ001-003-004-042200- NORTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION- LOWER HELLS CANYON/SALMON RIVER REGION-KOOTENAI/CABINET REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- 507 AM MDT FRI JUL 4 2008 /407 AM PDT FRI JUL 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A WEATHER DISTURBANCE PASSES THROUGH THE NORTHERN ROCKIES. SOME THUNDERSTORMS WILL BE STRONG EARLY IN THE AFTERNOON...MAINLY IN THE CLEARWATER MOUNTAINS NEAR THE MONTANA BORDER...PRODUCING HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING KEEPING THE THREAT FOR HEAVY RAIN...GUSTY WINDS AND HAIL. HOWEVER THIS ACTIVITY SHOULD DIMINISH IN INTENSITY AND COVERAGE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ009-010-042200- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 507 AM MDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AS A WEATHER DISTURBANCE PASSES THROUGH THE NORTHERN ROCKIES. THUNDERSTORMS WILL PRODUCE STRONG DAMAGING WINDS AT THE ONSET OF CONVECTION. AS STRONG SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE EVENING THE MAIN THREAT WILL TRANSITION TO HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL. HOWEVER SHOWERS AND THUNDERSTORMS SHOULD DIMINISH IN INTENSITY BUT CONTINUE THROUGH THE OVERNIGHT HOURS WITH BRIEF HEAVY RAINFALL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 4, 4:16 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
416 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 1 N SOMERS 48.09N 114.22W
07/04/2008 E1.00 INCH FLATHEAD MT TRAINED SPOTTER
TRAINED SPOTTER REPORTED MARBLE, NICKEL, AND QUARTER SIZE
HAIL AND WINDS UP TO 45 MPH. DAMAGE TO CAMPER WITH HAIL
ACCUMULATED ON THE GROUND.
&&
KITSMILLLocal storm report, Jul 4, 5:09 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
509 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 13 ENE SULA 45.93N 113.74W
07/04/2008 E0.88 INCH RAVALLI MT PARK/FOREST SRVC
REPORT WAS FROM A FIRE LOOKOUT AT 6629 FEET.
0504 PM HAIL ESSEX 48.28N 113.61W
07/04/2008 E0.75 INCH FLATHEAD MT TRAINED SPOTTER
0504 PM HAIL 1 SSE KICKING HORSE 47.44N 114.06W
07/04/2008 E1.50 INCH LAKE MT TRAINED SPOTTER
&&
WHITMORELocal storm report, Jul 4, 5:17 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
517 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL ESSEX 48.28N 113.61W
07/04/2008 E0.75 INCH FLATHEAD MT TRAINED SPOTTER
0500 PM HAIL 13 ENE SULA 45.93N 113.74W
07/04/2008 E0.88 INCH RAVALLI MT PARK/FOREST SRVC
REPORT WAS FROM A FIRE LOOKOUT AT 6629 FEET.
0505 PM HAIL 1 SSE KICKING HORSE 47.44N 114.06W
07/04/2008 E1.50 INCH LAKE MT TRAINED SPOTTER
&&
WHITMORELocal storm report, Jul 4, 6:33 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
633 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 4 ESE KICKING HORSE 47.44N 114.00W
07/04/2008 E0.88 INCH LAKE MT PUBLIC
TIME IS AN ESTIMATE. DAMAGE WAS REPORTED TO VEHICLES IN A
CAR LOT.
&&
WHITMORELocal storm report, Jul 4, 7:02 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
702 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 10 N CONDON 47.67N 113.71W
07/04/2008 LAKE MT PUBLIC
APPROX. 30 TREES BLOWN DOWN BLOCKING HWY 83. REPORT
RELAYED BY LAW ENFORCEMENT. TIME WAS ESTIMATED.
&&
LOEFFELBThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:10 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Granite, Powell | 50 min |
| Jul 4, 8:27 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Granite, Powell | 48 min |
| Jul 4, 9:57 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Silver Bow | 48 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.